MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP 8"

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP 8"
Model Number QRP8
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt pump shows no external damage.Internal inspection reveals no signs of blood ingress.Bobbin locking mechanism has dried blood residue on gears.Raceway shows no visible damage.All tubing guides spin freely, occlusion rollers are clean and rotating as expected.No sharp bits found.Tubing loading and endurance tested, no issue found.No problem found on roller pump.Replacing pump under warranty as precaution.
 
Event or Problem Description
During a case, the raceway rupture in the 8inch pump.The rupture resulted in a significant breach of the tubing, causing a major blood spill inside the pump.There were no consequences to patient.

Brand Name
QUANTUM ROLLER PUMP 8"
Common Device Name
ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key20319687
Report Number3006073153-2024-00064
Device Sequence Number12763729
Product Code DTQ
UDI-Device Identifier05060434420770
UDI-Public05060434420770
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown